MathSciNet Relay Station
MathSciNet bibliographic data
MR2274860 05A10 (11B37 11B83 60C05 60J50)
Gnedin, Alexander; Olshanski, Grigori The boundary of the Eulerian number triangle. Mosc. Math. J. 6 (2006), no. 3, 461–475, 587.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement